Bi-differential calculi and integrable models

Citation
A. Dimakis et F. Muller-hoissen, Bi-differential calculi and integrable models, J PHYS A, 33(5), 2000, pp. 957-974
Citations number
40
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN journal
0305-4470 → ACNP
Volume
33
Issue
5
Year of publication
2000
Pages
957 - 974
Database
ISI
SICI code
0305-4470(20000211)33:5<957:BCAIM>2.0.ZU;2-1
Abstract
The existence of an infinite set of conserved currents in completely integr able classical models, including chiral and Toda models as well as the KP a nd sell-dual Yang-Mills equations, is traced back to a simple construction of an infinite chain of closed (respectively, covariantly constant) I-forms in a (gauged) bi-differential calculus. The latter consists of a different ial algebra on which two differential maps act. In a gauged bi-differential calculus these maps are extended to flat covariant derivatives.